Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938383
The generalized Franchetta conjecture for some hyper-Kahler varieties
Fu L, Laterveer R, Vial C, Shen M (2019)
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES 130: 1-35.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
On descending cohomology geometrically
Achter JD, Casalaina-Martin S, Vial C (2017)
Compositio Mathematica 153(7): 1446-1478.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Remarks on motives of abelian type
Vial C (2017)
Tohoku Mathematical Journal 69(2): 195-220.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="algebraic cycles"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung